... disorder, which started after I was really sick for about three months. I got so I couldn't leave the house, afraid that I would get sick again and the panic and anxiety attacks would come back. Any thoughts please
this medication has worked for quite a few people but the biggest problem with it is that people tend to have side effects from it (mine was extream dizzyness to the point i couldnt work out at all). If you dont experiance the side effects then it may be a good alternative to taking something like a benzo or an antidepressant
Hello, Buspar's indication is for the treatment of anxiety disorders. It is not addictive and works, somewhat, similar to an antidepressant, such as the SSRI's (Zoloft, Celexa, etc.). One of the pitfalls of this medication is that persons do not seem to realize or notice any symptom relief for, at least, a period of fourteen days. Take all doses with food as this will minimize some of the side effects. Best wishes, Cindy
I have tried a variety of drugs for anxiety (also have bipolar-on Trileptal-LOVE IT for that!) like" Celexa--- sucked (g.i issues, didnt work), Klonopin--- (works great but not for long term use), and tons of supplements--- sort of help.
I began Buspar a week ago, and let me tell you, it worked great in ten minutes. I mean, the anxiety was gone, i just felt "satisfied, content, happy, ok w/ everything." It was strange, still is, because when you have anxiety, it is like this "evil baby in your gut" that is always present. and when it isnt there, you are still searching for that missing evil thing. So, anxiety is hard to get rid of completely just w/ drugs. You have to be "OK" in your head and heart to let it go. I mean, just let it go. Buspar allows you to let it go. very cool, very foreign feeling. I am rolling w/ it. having had anxiety for ten years, it is like there is this hole when it is not there, and I am getting used to that hole, and soon hopefully it will close up. and i will be "whole" and happy. and normal. and i will NOT stop Buspar, hopefully ever. Because it is a gift.
Side effects have been almost none, although three days after taking it, i got that dizzy-ness everyone talks about associtated w/ it. It lasted one second. and it was strange to say the least. Now i just "allow" it to roll on thru. and it is really no biggie.
I also have found that taking it later than 5pm (at least a whole dose) keeps me up later. so I still take a tiny dose of Klonopin to help w/ that. or just dont take the Buspar later than about 4pm. Try it out. it is cheap w/ very few side effects. and it works wonders... it does help immediately, but i think the full effects take a month.
Good luck, feel free to discuss. I have tried everything. and pretty much have an opinion about tons of drugs, supplements. etc...
It sounds like we're in the same boat ;) I was put on buspar also and had a reaction to it. My doc told me it could take up to 2 wks for the medication to take full affect. I too never want to leave the house, just want to ball up and hide under my covers in my bedroom. I hope it works for you! And wish you the best! :) I'm here for you if you need to talk. Just friend me and i'll friend you and you can private message me if you like. I know how it feels girl. It will hopefully ease soon. <3 HOPE
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2010 • 2 answers
Posted 20 Jul 2011 • 8 answers
Posted 26 Sep 2014 • 5 answers
Posted 13 Oct 2016 • 2 answers
Posted 21 Oct 2016 • 1 answer